# SDR ASAA2013073095706

- Difficulty date: July 30, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 2,547 hours, 814 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM PROMPT DOES NOT APPEAR ON MENU PAGE.  ACFT GROUNDED. VERIFIED DISCREPANCY.  PERFORMED FIM 23-15 TASK 801.  CYCLED CIRCUIT BREAKER, SATCOM OPS NORMAL.  KNOWN ISSUE WITH POWER TRANSFER.  GROUND VERIFICATION GOOD.
